MathSciNet Relay Station
MathSciNet bibliographic data
MR2153389 53C28
Deschamps, Guillaume 4-variétés parallélisables sans structure complexe dont l'espace twistoriel est complexe. (French) [Parallelizable 4-manifolds without complex structure whose twistor space is complex] C. R. Math. Acad. Sci. Paris 341 (2005), no. 1, 35–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement